Journals Books 2687-5527 doi.org/10.36287/setsci
Latest Issue Archive Future Issues About Us
Conference Proceedings

SETSCI - Volume 4 (6) (2019)
ISAS WINTER-2019 (ENS) - 4th International Symposium on Innovative Approaches in Engineering and Natural Sciences, Samsun, Turkey, Nov 22, 2019

Statistical Equi-Equal Convergence Of Double Sequences And Korovkin Type Approximation Theorems
Fadime Dirik1*
1Sinop Uinversity, Sinop, Turkey
* Corresponding author: fdirik@sinop.edu.tr
Published Date: 2019-12-22   |   Page (s): 174-178   |    216     10
https://doi.org/10.36287/setsci.4.6.053

ABSTRACT Many researchers have been interested in the concept of statistical convergence. Since statistical convergence is stronger than the classical convergence. Then, F. Móricz has introduced the statistical convergence of double sequences (Arch. Math. 81 no.1, 82-89 (2003)). Korovkin type approximation theorems have been investigated for sequences (or double sequences) of positive linear operators defined on different spaces via several new convergence methods. Also, it is known that, the concepts of statistical equal convergence and equi-statistical convergence are more general than the statistical uniform convergence. In this work a new type of statistical convergence is defined via using the notions of equi-statistical convergence and statistical equal convergence for double sequences to prove a Korovkin type approximation theorems. Show that the theorem is a non-trivial extension of some well-known Korovkin type approximation theorems which were demonstrated by earlier authors. We give an example in support of new definition and result presented in this work. Finally, we calculate the rate of statistical equi-equal convergence of double sequences of positive linear operators.
KEYWORDS Statistical equal convergence, double sequences, Korovkin theorem, equi statistical convergence
REFERENCES [1] G.A. Anastassiou and O. Duman, A Baskakov type generalization of statistical Korovkin theory, J. Math. Anal. Appl. 340 (2008), 476-486.
[2] F. Altomare and M. Campiti, Korovkin-Type Approximation Theory and Its Applications, de Gruyter Stud. Math. 17, Walter de Gruyter, Berlin, 1994.
[3] M. Balcerzak, K. Dems, A. Komisarski, Statistical convergence and ideal convergence for sequences of functions, J. Math. Anal. Appl. 328 (2007) 715--729.
[4] A. Császár and M. Laczkovich, Discrete and equal convergence. Studia Sci. Math. Hungar. vol:10, (3-4)(1975), 463-472.
[5] A. Császár and M. Laczkovich, Some remarks on discrete Baire classes, Acta. Math. Acad. Sci. Hungar. vol:33, (1-2)(1979), 51-70
[6] P. Das, S. Dutta and S. K. Pal, On and -equal convergence and an Egoroff-type theorem. Mat. Vesnik, vol: 66, 2 (2014),165-177.
[7] F. Dirik and K. Demirci, Korovkin type approximation theorem for functions of two variables in statistical sense, Turk J Math, 34 (2010) , 73 -- 83/
[8] O. Duman and C. Orhan, μ-Statistically Convergent Function Sequences, Czechoslovak Math.J. 54 (2004), 413-422.
[9] K. Demirci and F. Dirik, Statistical entension of the Korovkin-type approximation theorem. Apll. Math. E-Notes, vol.11 (2011), 101-109.
[10] A.D. Gadjiev and C. Orhan, Some approximation theorems via statistical convergence, Rocky Mountain J. Math. 32 (2002), 129-138
[11] A. Gökhan, M. Gungör and M. Et, (2007). Statistical convergence of double sequences of real-valued functions. International Mathematical Forum 2(8) (2007), 365-374.
[12] F. Moricz, Statistical convergence of multiple sequences, Arch. Math. 81(1) (2003), 82-89.
[13] P. Okçu Şahin, F. Dirik, Statistical Relative Equal Convergence of Double Function Sequences and Korovkin-Type Approximation Theorem, Appl. Math. E-Notes, (2019)
[14] H. Steinhaus, Sur la convergence ordinaire et la convergence asymtotique, Colloq. Math. 2 (1951), 73-74.
[15] P.P. Korovkin, Linear Operators and Approximation Theory, Hindustan Publ. Co., Delhi, 1960.
[16] Volkov, V. I., On the convergence of sequences of linear positive operators in the space of two variables, Dokl. Akad. Nauk. SSSR (N.S.) 115, 17-19 (1957).


SET Technology - Turkey

eISSN  : 2687-5527    
DOI : doi.org/10.36287/setsci

E-mail : info@set-science.com
+90 533 2245325

Tokat Technology Development Zone Gaziosmanpaşa University Taşlıçiftlik Campus, 60240 TOKAT-TURKEY
©2018 SET Technology